Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Intuitionism and formalism


Author: L. E. J. Brouwer
Journal: Bull. Amer. Math. Soc. 20 (1913), 81-96
DOI: https://doi.org/10.1090/S0002-9904-1913-02440-6
Correction: Bull. Amer. Math. Soc., Volume 26, Number 3 (1919), 135--136
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 1-2 (1924), 31--40
MathSciNet review: 1559427
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1913-02440-6